# SDR UPS96220497

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5751 · Ailerons
- Part: Rod Fitting
- Condition: Corroded
- Location: Outbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  RT O/B AILERON BUSS ROD FITTING ON AILERON L/E IS CRACKED.  INSTALLED REPLACEMENT FITTING IAW SRM 51-30-2.
